# SDR REXA2016011600067

- Difficulty date: January 16, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT WING ACCESS HOLE NR 1, PANEL 540BB, HAS CORROSION ON CUT OUT, IN CRITICAL & NON-CRITICAL AREA.  PERFORMED REPAIR ON LOWER LT WING ACCESS HOLE NR 1 PANEL 540BB IAW REO 601R-57-21-030 REV L.
